# SDR 99FDEA00103

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509FE
- Make and model: Boeing 727-25
- Aircraft serial: 18280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010154
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH WITH GEAR AND FULL FLAPS, WARN HORN AND NOSEWHEEL DOWN LIGHT WENT OUT.  REMOVED AND REPLACED NOSE GEAR POSITION SWITCH PER 727-100 MM 32-61-21 PG 406.  COMPLETED ADJUSTMENT/TEST PER PG 501.  OPS CK GOOD.
